# SDR CALA2025042504245

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N14502
- Make and model: Airbus A321-271NX
- Aircraft serial: 11598
- Aircraft time: 4,066 hours, 1,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Failed
- Location: 11wl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EPSU 11WL FAILED TEST. REMOVED AND REPLACED BATTERY OF THE EPSU(11WL) IAW AMM 33-51-38-000-002-A. OPS CHECKED GOOD.PARTS USED: 18-3351-3-0001,QTY :1
